# SDR DALA2022053103725

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 58,531 hours, 41,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT LENS COVER IS MISSING AT SEAT ROWS 24 AND 27. MAINTENANCE INSTALLED NEW OVERHEAD EMERGENCY LIGHT LENS COVERS FOR SEAT ROWS 24 AND 27 PER AMM 33-51. OK FOR SERVICE. (LP #8293852)
